# SDR HNAA0700293

- Difficulty date: December 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 41,066 hours, 45,314 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043011
- Part serial: 6H2303
- Condition: Cracked
- Location: Cockpit
- Part time: 2,080 hours, 2,286 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4280 FROM PHL TO IPT.  WEATHER WENT BELOW MINS AND CAPTAINS WINDSHIELD CRACKED.  ACFT DIVERTED TO MDT.  LANDED WITHOUT INCIDENT.  MDT REMOVED AND REPLACED CAPT WINDSHIELD.
